# SDR DALA14015353155

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 31,233 hours, 16,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM FRAME 16, LEVEL Y765.  REWORKED IAW SRM 51-74-00.   FOUND WITHIN LIMITS IAW SRM 53-11-15, PARA 4.B, FIG 106 AND APPLIED PROTECTIVE TREATMENT IAW SRM 51-21-11 AND SRM 51-23-11.
